# SDR A6WA201441164

- Difficulty date: February 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-EXISTING DOUBLER AT FS 250, STRINGER 25L TO STRINGER 27L BE REMOVED.  REPAIRED PRE-EXISTING DOUBLER IAW BA REO 601R-53-1102630 DATED 2-20-2014.
